RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 417–422 (Mi mz10093)  

Subspaces of $l_1$ with strictly convex norm

M. I. Kadetsa, V. P. Fonfb

a Kharkov Institute of Engineers of Communal Construction
b All-Union Scientific-Industrial Association ``Soyuzturbogaz''

Full text: PDF file (794 kB)

English version:
Mathematical Notes, 1983, 33:3, 213–215

Bibliographic databases:

UDC: 517
Received: 10.04.1981

Citation: M. I. Kadets, V. P. Fonf, “Subspaces of $l_1$ with strictly convex norm”, Mat. Zametki, 33:3 (1983), 417–422; Math. Notes, 33:3 (1983), 213–215

Citation in format AMSBIB
\Bibitem{KadFon83}
\by M.~I.~Kadets, V.~P.~Fonf
\paper Subspaces of $l_1$ with strictly convex norm
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 417--422
\mathnet{http://mi.mathnet.ru/mz10093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698718}
\zmath{https://zbmath.org/?q=an:0522.46016}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 213--215
\crossref{https://doi.org/10.1007/BF01686329}


Linking options:
  • http://mi.mathnet.ru/eng/mz10093
  • http://mi.mathnet.ru/eng/mz/v33/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020